MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit
Model Number VXAK0103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cardiac perforation, pericardial effusion and hypotension occurred.A pulse field ablation procedure was attempted using a faradrive steerable sheath, versacross connect rf wire, and versacross connect dilator.The faradrive steerable sheath was advanced into the patient anatomy, and the intracardiac echocardiography (ice) was inserted into the right atrium without any complications.The versacross connect dilator and versacross connect rf wire were inserted into the faradrive sheath and into the right atrium.Transeptal access was gained using the versacross rf wire and the physician noticed odd looking tissue at the sight of transeptal puncture and was unable to cross the faradrive sheath and versacross dilator into the left atrium.The versacross rf wire, versacross dilator and faradrive sheath were withdrawn into the right atrium, and a second transeptal puncture was performed.Shortly after the second transseptal puncture, the patient became hypotensive and a pericardial effusion and cardiac perforation were identified.The physician performed a pericardiocentesis and the patient was extubated and hospitalized beyond the standard of care.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Percutaneous atrial catheter kit
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50545150
Report Number2124215-2026-46404
Device Sequence Number18804248
Product Code DXF
UDI-Device Identifier00685447019473
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale